New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Mar 2008
Total Posts : 26
   Posted 4/16/2008 4:11 PM (GMT -6)   
The only thing is that I started the Cholestyramine in June of last year and didnt began having the "gas" symptoms until Sept or Oct. Seems like if the Medicine was doing that to me then I'd have started the symptoms before then. And I don't have them "all the time" but when its bad its bad.......

Veteran Member

Date Joined Jun 2005
Total Posts : 2976
   Posted 4/16/2008 4:21 PM (GMT -6)   
<<Seems like if the Medicine was doing that to me then I'd have started the symptoms before then.>>

Not necessarily. People's tolerance for things can disappear. I used to be able to consume some sugar alcohols, but over time my tolerance to them lessened and lessened until now I tell people I'm allergic to them because just a breath strip gave me bad gas cramps hours later. I didn't used to have that reaction.

Also, your medicine can make certain situations worse. You may be okay most of the time, but if you eat beans, man, it's worse than if you had not been on the medicine at all. So changes in diet can affect how your medicine works.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 8:29 PM (GMT -6)
There are a total of 2,711,389 posts in 298,984 threads.
View Active Threads

Who's Online
This forum has 153555 registered members. Please welcome our newest member, dfgvceftyuzq.
363 Guest(s), 9 Registered Member(s) are currently online.  Details
KMullen, Wdan, bluelyme, dryingmywings, Un9erWea1her, ontheflipside, Lymiemomster, wayland, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer